MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CORE MICRO DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP CORE MICRO DRILL; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Model Number 5400015000
Medical Device Problem Codes Unintended Power Up (1162); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the device unintentionally activated. attempts are being made to obtain additional information about the event; no further information has been received.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device was reported incorrectly by the customer.H3 other text : device not returned.

Brand Name
CORE MICRO DRILL
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
MDR Report Key12131926
Report Number3015967359-2021-01336
Device Sequence Number11868220
Product Code ERL
UDI-Device Identifier04546540401939
UDI-Public04546540401939
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K943323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5400015000
Device Catalogue Number5400015000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date10/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1